Réseaux de files d'attente à forme produit

G. Pujolle

RAIRO - Operations Research - Recherche Opérationnelle (1980)

  • Volume: 14, Issue: 4, page 317-330
  • ISSN: 0399-0559

How to cite


Pujolle, G.. "Réseaux de files d'attente à forme produit." RAIRO - Operations Research - Recherche Opérationnelle 14.4 (1980): 317-330. <http://eudml.org/doc/104767>.

author = {Pujolle, G.},
journal = {RAIRO - Operations Research - Recherche Opérationnelle},
keywords = {joint equilibrium distribution; queue sizes; product form; product form networks},
language = {fre},
number = {4},
pages = {317-330},
publisher = {EDP-Sciences},
title = {Réseaux de files d'attente à forme produit},
url = {http://eudml.org/doc/104767},
volume = {14},
year = {1980},

AU - Pujolle, G.
TI - Réseaux de files d'attente à forme produit
JO - RAIRO - Operations Research - Recherche Opérationnelle
PY - 1980
PB - EDP-Sciences
VL - 14
IS - 4
SP - 317
EP - 330
LA - fre
KW - joint equilibrium distribution; queue sizes; product form; product form networks
UR - http://eudml.org/doc/104767
ER -


  1. 1. R. JACKSON, Jobshop-Like Queueing Systems, Management Sciences, vol. 10, 1963, p. 131-142. 
  2. 2. W. I. GORDON et G. F. NEWELL, Closed Queueing Systems with Exponential Servers, Operations Res., vol. 15, 1967, p. 254-265. Zbl0168.16603
  3. 3. P. J. BURKE, The Output of a Queueing System, Operations Res., vol. 4, 1956, p. 699-704. MR83416
  4. 4. E. REICH, Waiting Times when Queues are in Tandem, Ann. Math. Statist., vol. 28, 1957, p. 768-773. Zbl0085.34705MR93060
  5. 5. P. O. FINCH, The Output Process of the Queueing System M/G/1, J. Roy. Stat. Soc, Ser. B, vol. 21, 1959, p. 375-380. Zbl0091.30301MR115227
  6. 6. R. L. DISNEY et W. P. CHERRY, Some Topics in Queueing Network Theory, in Mathematical Methods for Queueing Theory, Springer-Verlag, 1974, p. 23-44. Zbl0291.60049MR375503
  7. 7. R. L. DISNEY, R. L. FARREL et P. R. DE MORAIS, A Characterization of M/G/l/N Queues with Renewal Departure Processes, Management Sciences, vol. 19, 1973, p. 1222-1228. Zbl0272.60060
  8. 8. D. J. DALEY, The Correlation Structure of the Output Process of Some Single Server Queueing Systems, Ann. Math. Statist., vol. 39, 1968, p. 1007-1019. Zbl0162.49202MR224179
  9. 9. G. M. LASLETT, Characterizing the Finite Càpacity GI/M/1 Queue with RenewalOutput, Management Sciences, vol. 22, 1975, p. 106-110. Zbl0314.60067MR397919
  10. 10. K. M. CHANDY, The Analysis and Solutions for General Queueing Networks, Proc. Sixth Annual Princeton Conference on Information Sciences and Systems, Princeton University, 1972. 
  11. 11. K. M. CHANDY, J. H. HOWARD et D. F. TOWSLEY, Product Form and Local Balance in Queueing Networks, J. A.C.M., vol. 24, n° 2, 1977, p. 250-263. Zbl0356.68074MR438513
  12. 12. F. BASKETT, K. M. CHANDY, R. R. MUNTZ et F. G. PALACIOS, Open, Closed and Mixed Networks of Queues with Different Classes of Customers, J. A.C.M., vol. 22, 1975, p. 248-260. Zbl0313.68055MR365749
  13. 13. G. NAKUMURA, A Feedback Queueing Model for an Interactive Computing Systems, A.F.I.P.S. Proceedings of the Fall Joint Computer Conference, 1971, p. 57-64. 
  14. 14. L. TAKACS, A Single Server Queue with Feedback, Bell Systems Technical Journal, vol. 42, 1963, p. 505-519. MR150852
  15. 15. P. J. BURKE, Proof of a Conjecture on the Interarrival Time Distribution in an M/M/1 Queue with Feedback, I.E.E.E. Trans, on Communications, vol. 24, 1976, p. 575-576. Zbl0343.60061
  16. 16. R. L. DISNEY et D. C. MCNICKLE, The M/G/1 Queue with Instantaneous Bernoulli Feedback, Research Report 77-3, University of Michigan, 1977. Zbl0448.60067
  17. 17. R. D. FOLEY, Queues with Feedback, Ph. D, Dissertation, University of Michigan, 1977. 
  18. 18. E. CINLAR, Introduction to Stochastic Processes, Prentice Hall, Englewood Cliffs, 1975. Zbl0341.60019MR380912
  19. 19. F. P. KELLY, Networks of Queues, Adv. Appl. Prob., vol. 8, 1976, p. 416-432. Zbl0337.60076MR415800
  20. 20. F. J. BEUTLER et B. MELAMED, Decomposition and Customer Streams of Feedback Networks of Queues in Equilibrium, Operations Research, vol. 26, n° 6, 1978, p. 1059-1072. Zbl0416.60096MR514874
  21. 21. G. PUJOLLE et C. SOULA, A Study of Flows in Queueing Networks and an Approximate Method for Solution, Proc. of the 4th International Congress on Modelling, Vienne, 1979. Zbl0405.90028MR564854
  22. 22. J. LABETOULLE, G. PUJOLLE et C. SOULA, Distribution of the Flows in a General Jackson Network, Mathematics of Operations Research, November 1980. Zbl0502.90030
  23. 23. A. D. BARBOUR, Networks of Queuesand the Method of Stages, Adv. Appl. Prob., vol. 8, 1976, p. 584-591. Zbl0342.60065MR440729
  24. 24. D. STOYAN, Queueing Networks. Insensitivity and a Heuristic Approximation, Elektion-Informations verarbeit, Kybernetik, vol. 14, n° 3, 1978. Zbl0384.60066MR483102
  25. 25. R. SCHASSBERGER, The Insensitivity of Stationary Probabilities in Networks of Queues, Adv. Appl. Prob., vol. 10, 1978, p. 906-912. Zbl0396.60087MR509223
  26. 26. R. SCHASSBERGER, Insensitivity of Steady-State Distributions of Generalized Semi-Markov Processeswith Speeds, Adv. Appl. Prob., vol. 10, 1978, p. 836-851. Zbl0396.60085MR509219
  27. 27. P. BREMAUD, Dynamical Point Processes and Ito Systems in Communications and Queueing (à paraître). 
  28. 28. P. BREMAUD, A Counter Example to a Converse of Burke-Reich Theorem, Research Report E.N.S.T.A., 1979. 
  29. 29. R. R. MUNTZ, Poisson Departure Processes and Queueing Networks, Proc. 7th Annual Conf. Information Sciences and Systems, Princeton University, 1973, p. 435-440. 
  30. 30. E. GELENBE et R. R. MUNTZ, Probabilistic Models of Computer Systems, Acta Informatica, vol. 7, 1976, p. 35-60. Zbl0343.60066MR426473
  31. 31. B. MELAMED, On Poisson Traffic Processes in Discrete-State Markovian Systems with Applications to Queueing Theory, Adv. Appl. Prob., vol. 11, 1979, p. 218-239. Zbl0392.60075MR517558
  32. 32. K. SEVCIK et I. MITRANI, The Distribution of Queueing Network States at Input and Output Instants, Proc. of Int. Symp. on Performance of Computer Systems, Vienne 1979. Zbl0418.90047MR564853
  33. 33. S. LAVENBERG et M. REISER, The State Seen by an Arriving Customer in Closed Multiple Chain Queueing Networks, Rapport de Recherche I.B.M. Yorktown Heights, 1979. 
  34. 34. J. WALRAND et P. VARAIYA, The Outputs of Jacksonian Networks are Poissonian, Research Report ERL-M 78/60, University of Berkeley, 1978. 
  35. 35. F. P. KELLY, Networks of Queues with Customers of Different Types, J. Appl. Prob., vol. 12, 1975, p. 542-554. Zbl0313.60065MR388571
  36. 36. J. PELLAUMAIL, Regimes stationnaires quand les routages dépendent de l'état, Actes du 1er Colloques A.F.C.E.T.-S.M.F. de Mathématiques Appliquées, Palaiseau, 1978. Zbl0481.60088
  37. 37. L. M. LE NY, Étude analytique de réseaux de files d'attente multi-classes à routages variables, Thèse de 3e cycle, Rennes-I, 1979. Zbl0448.60063
  38. 38. S. S. LAM, Store-and-Forward Buffer Requirements in a Packet Switching Network, I.E.E.E. Trans, on Com., vol. 24, 1976, p. 394-399. Zbl0375.90032
  39. 39. H. KOBAYASHI, Application of the Diffusion Approximation to Queueing Networks, J.A.C.M., vol. 21, 1974, p. 316-328. Zbl0278.60074MR350899

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.